Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 40, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 1, 2015, 6:53 PM MDT for Logan County, Colorado. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2015, 6:53 PM MDT (00:53 UTC)
- Expired
- Jun 1, 2015, 7:17 PM MDT
- In force
- 24 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Logan County, CO
The radar
The Cheyenne radar (KCYS), 169 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 0.9 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 77 J/kg
- Mixed-layer CIN
- -209 J/kg
- Mixed-layer LCL
- 2625 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 176 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
486
WUUS55 KBOU 020053
SVRBOU
COC075-020130-
/O.NEW.KBOU.SV.W.0040.150602T0053Z-150602T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
653 PM MDT MON JUN 1 2015
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN LOGAN COUNTY IN NORTHEASTERN COLORADO...
* UNTIL 730 PM MDT
* AT 653 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF LORENZO...OR 9 MILES SOUTH OF SIDNEY...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN LOGAN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4091 10265 4094 10305 4100 10305 4100 10265
TIME...MOT...LOC 0053Z 277DEG 27KT 4099 10294
HAIL...1.00IN
WIND...60MPH
$$
ENTREKIN2 follow-up statements
782
WWUS55 KBOU 020107
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
707 PM MDT MON JUN 1 2015
COC075-020130-
/O.CON.KBOU.SV.W.0040.000000T0000Z-150602T0130Z/
LOGAN CO-
707 PM MDT MON JUN 1 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR NORTHEASTERN LOGAN COUNTY...
AT 706 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF SIDNEY AIRPORT...OR 9 MILES SOUTHEAST OF SIDNEY...MOVING EAST AT
20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN LOGAN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4091 10265 4094 10297 4100 10298 4100 10265
TIME...MOT...LOC 0106Z 261DEG 16KT 4102 10288
HAIL...1.00IN
WIND...60MPH
$$
ENTREKIN596
WWUS55 KBOU 020117
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
717 PM MDT MON JUN 1 2015
COC075-020126-
/O.CAN.KBOU.SV.W.0040.000000T0000Z-150602T0130Z/
LOGAN CO-
717 PM MDT MON JUN 1 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LOGAN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED. HEAVY RAIN...SMALL HAIL
AND WIND GUSTS TO 45 MPH CAN STILL BE EXPECTED WITH THIS EXITING
STORM.
LAT...LON 4091 10265 4094 10297 4100 10298 4100 10265
TIME...MOT...LOC 0115Z 277DEG 27KT 4101 10278
$$
ENTREKINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:27 PM MDT, 3 hours 26 minutes earlier.
Area forecast discussion, Jun 1, 3:27 PM MDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 327 PM MDT MON JUN 1 2015 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 326 PM MDT MON JUN 1 2015 WEAK SHORTWAVE MOVING OVER THE MOUNTAINS AND ONTO THE PLAINS THIS AFTERNOON WITH ACCOMPANYING CONVECTION. STORMS ARE ORGANIZING ON AND OUTFLOW BOUNDARY AT THE FRONT SIDE...AND ALONG THE TROUGH AXIS ON THE BACK SIDE. LEADING CONVECTION WILL BE PUSHING INTO BETTER MOISTURE OVER THE NEXT COUPLE OF HOURS. TEMPERATURES ARE A LITTLE COOLER IN THE MOIST AIR...BUT CONVERGENCE FROM THE OUTFLOW SHOULD BE ENOUGH TO OVERCOME THE WEAK CAPPING. A BIT MORE MOISTURE THAN YESTERDAY IN THIS AREA...BUT ALSO LESS SHEAR. PROBABLY A BETTER CHANCE OF SEVERE WIND AND HAIL THAN YESTERDAY...BUT STILL MARGINAL. MEANWHILE THE SECOND LINE OF CONVECTION LOOKS PRETTY WELL ORGANIZED...THOUGH IT WILL BE MOVING INTO A COOLER/DRIER ENVIRONMENT AS IT COMES OFF THE MOUNTAINS INTO DENVER DURING RUSH HOUR. MORE WIND IS THE MAIN THREAT...VERTICAL MOTION IS WEAKER BUT IT IS AN ORGANIZED LINE. STILL SOME WEAKER CONVECTION FURTHER WEST BUT I DO NOT EXPECT THIS TO SURVIVE EAST OF THE MOUNTAINS...WE SHOULD HAVE CLEARING IN DENVER IN THE EARLY EVENING...AND ACROSS THE PLAINS BY THE MIDDLE OF THE NIGHT. FOR TUESDAY IT SHOULD BE DRIER AT ALL LEVELS AND A LITTLE WARMER. CONVECTION SHOULD BE CAPPED DURING THE DAY...A SLIM CHANCE OF GETTING STORMS GOING ON THE EASTERN BORDER BUT THE MAIN THREAT OF THIS WILL BE IN THE EVENING. WARM...DRY...AND BREEZY WOULD MEAN FIRE WEATHER CONCERNS BUT THE GRASS IS GREEN EVERYWHERE WITH THE FIRE DANGER RATED AS MODERATE ACROSS MOST OF OUR AREA. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 326 PM MDT MON JUN 1 2015 THE OVERALL TREND THROUGH FROM WEDNESDAY THROUGH THE WEEKEND WILL BE A LITTLE COOLER WITH A BETTER CHANCE OF SHOWERS AND THUNDERSTORMS EACH DAY...ESPECIALLY FROM THE FRONT RANGE FOOTHILLS EASTWARD. TUESDAY NIGHT WILL REMAIN DRY WITH THE EXCEPTION OF THE FAR NORTHEAST PLAINS IN THE EVENING. ON WEDNESDAY...A COOL FRONT WILL SLIP IN FROM THE NORTH EARLY IN THE MORNING AND SETTLE ALONG THE ALONG THE FRONT RANGE FOOTHILLS AND PALMER DIVIDE IN THE AFTERNOON. A WEAK NORTHEASTERLY UPSLOPE WILL DEVELOP BLO 700 MB IN THE AFTERNOON AND EVENING. SHOULD BE MAINLY ELEVATED THUNDERSTORMS DEVELOPING IN THE AFTERNOON...THEN SPREADING EAST INTO THE PLAINS IN THE LATE AFTN/EVNG. THE SOUTHWESTERLY FLOW ALOFT WILL BE DRY. A WEAK SYSTEM EMBEDDED IN THE FLOW ALOFT WILL AID IN TRIGGERING THE SHOWERS/TSTMS IN THE AFTN/EVNG. THE MDLS SHOW A MAGNITUDE OF DIFFERENCE REGARDING CAPE FM THE NAM12 TO THE GFS BUFFER SOUNDINGS...ITS ALL OR NOTHING. SEVERE THREAT WILL BE PRESENT BUT MAY BE FURTHER EAST OF THE URBAN CORRIDOR THAN THE NAM12 SUGGESTS...BUT CANNOT RULE THIS OUT COMPLETELY. THE FLOW ALOFT WILL REMAIN SOUTHWESTERLY WITH AN UPPER TROUGH ALONG THE CENTRAL CA COAST FOR THE REST OF THE PERIOD. SPATIAL CROSS SECTIONS SHOW A FAIR AMOUNT OF LOW LEVEL MOISTURE OVER THE NORTHEAST PLAINS THURSDAY MORNING...SO AREAS OF FOG/DRIZZLE COULD BE AROUND IN THE MORNING. SFC HIGH PRESSURE WILL REMAIN IN PLACE WITH THE FRONTAL BOUNDARY ACTING AS THE FOCUSING MECHANISM. SUBTROPICAL MOISTURE OFF OF BAJA MAY GET ENTRAINED INTO THE FLOW ALOFT FROM A COUPLE OF DECAYING TROPICAL STORMS. THE TROUGH ITSELF WILL BE OFF THE SRN CA COAST BY 18Z FRIDAY...REMAINS NEARLY STATIONARY OVER THE WEEKEND...THEN SLIPS INLAND A BIT OVER CENTRAL/SRN CA ON MONDAY. THIS WILL ALLOW THE AFOREMENTIONED SUBTROPICAL MOISTURE TO ADVECT ACROSS THE DESERT SOUTHWEST AND INTO COLORADO. THE THREAT OF STORMS WITH HEAVIER RAIN SHOWERS WILL BE AMPLIFIED TOO. FOR NOW...WL KEEP HIGHER POPS EACH AFTN/EVNG...BUT WITH SOME LINGERING NOCTURNAL ACTIVITY AS WELL. && .AVIATION...(FOR THE TAFS THROUGH 00Z TUESDAY LATE AFTERNOON) ISSUED AT 326 PM MDT MON JUN 1 2015 VFR THROUGH TUESDAY. ANOTHER AREA OF SCATTERED SHOWERS/STORMS WILL MOVE THROUGH THE DENVER AREA BETWEEN 22Z AND 01Z...THEN SKIES WILL CLEAR. MAIN IMPACT WILL BE A SHORT PERIOD OF GUSTY WINDS...MAINLY FROM THE WEST...WITH THE STORMS. && .HYDROLOGY... ISSUED AT 326 PM MDT MON JUN 1 2015 INCREASED SNOWMELT WILL CAUSE THE POUDRE AND THE PLATTE IN THE GREELEY AREA TO CLIMB BACK ABOVE FLOOD STAGE OVER THE NEXT COUPLE OF DAYS...WHICH WILL CAUSE RENEWED FLOODING IN THE MOST VULNERABLE AREAS. OTHER RIVERS WILL BE HIGH AND COULD CAUSE SOME MINOR IMPACTS...BUT ARE EXPECTED TO STAY BELOW FLOOD STAGE. AN INCREASE IN THUNDERSTORM ACTIVITY ALONG WITH SLIGHTLY COOLER MOUNTAIN TEMPERATURES ARE EXPECTED BY THIS WEEKEND. THIS WOULD LEAD TO SOME DECREASE OF THE SNOWMELT...BUT ALSO AN INCREASED RISK OF SIGNIFICANT RUNOFF FROM THUNDERSTORMS. AT THIS TIME THE THREAT OF WIDESPREAD SIGNIFICANT RAIN LOOKS LOW THROUGH THE WEEKEND...IF THERE ARE STORMS THE THREAT WOULD BE LOCALIZED. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...GIMMESTAD LONG TERM...COOPER AVIATION...GIMMESTAD HYDROLOGY...GIMMESTAD
Hazardous weather outlook, Jun 1, 11:02 AM MDT, 7 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1102 AM MDT MON JUN 1 2015 COZ030>051-021715- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1102 AM MDT MON JUN 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS EARLY THIS AFTERNOON AND MOVE EAST ACROSS THE PLAINS IN THE AFTERNOON AND EVENING. THE STORMS WILL PRODUCE GUSTY WINDS TO 50 MPH ALONG WITH SMALL HAIL AND BRIEF HEAVY RAIN. AN ISOLATED SEVERE STORM IS POSSIBLE OVER THE FAR EASTERN PLAINS WHERE BETTER INSTABILITY WILL EXIST. RIVERS AND STREAMS WILL CONTINUE TO RUN HIGH WITH SNOWMELT RUNOFF. MINOR FLOODING IS EXPECTED ALONG THE CACHE LA POUDRE AND SOUTH PLATTE RIVERS IN CENTRAL AND EASTERN WELD COUNTY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY DRY AND WARM WEATHER WILL CONTINUE ON TUESDAY AS AN UPPER LEVEL RIDGE REMAINS OVER THE STATE. WEDNESDAY THROUGH THE WEEKEND... COOLER TEMPERATURES AND A RETURN OF AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED. MOIST SOUTHWESTERLY FLOW ALOFT WILL DEVELOP OVER THE STATE WEDNESDAY THAT CONTINUES THROUGH THE WEEKEND. THUNDERSTORMS THAT DEVELOP ON WEDNESDAY OVER THE NORTHEAST PLAINS WILL HAVE THE POTENTIAL TO BE SEVERE WITH LARGE HAIL AND GUSTY WINDS. LATER IN THE WEEK...AFTERNOON AND EVENING THUNDERSTORMS WILL ALSO CONTAIN THE THREAT OF LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. GIMMESTAD/COOPER
In the hours before
Special weather statement, Jun 1, 1:45 PM MDT, 5 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
145 PM MDT MON JUN 1 2015
COZ040-012015-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE
COUNTIES/EAST BROOMFIELD COUNTY CO-
145 PM MDT MON JUN 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ADAMS...DENVER AND
WESTERN ARAPAHOE COUNTIES UNTIL 215 PM MDT...
AT 143 PM MDT...DOPPLER RADAR WAS TRACKING OUTFLOW WINDS FROM A
STRONG THUNDERSTORM OVER SOUTHEASTERN DENVER...MOVING NORTHEAST AT
30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DENVER...AURORA...THORNTON...SOUTHEASTERN WESTMINSTER...NORTHERN
CENTENNIAL...COMMERCE CITY...NORTHEASTERN LITTLETON...NORTHGLENN...
BRIGHTON...ENGLEWOOD...GREENWOOD VILLAGE...FEDERAL HEIGHTS...DENVER
INTERNATIONAL AIRPORT...SHERIDAN...ARAPAHOE PARK...D.I.A. TERMINAL
AND CONCOURSES...WATKINS AND BUCKLEY AFB.
LAT...LON 3979 10505 3995 10498 3994 10473 3973 10451
3965 10450 3965 10452 3963 10451 3961 10453
3961 10456 3960 10461 3960 10467 3961 10468
3962 10471 3961 10473 3960 10473 3959 10502
TIME...MOT...LOC 1943Z 237DEG 27KT 3967 10487
KRIEDERMANSpecial weather statement, Jun 1, 1:52 PM MDT, 5 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 152 PM MDT MON JUN 1 2015 COZ041-012015- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO- 152 PM MDT MON JUN 1 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL ELBERT COUNTY UNTIL 215 PM MDT... AT 152 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF ELBERT...OR 24 MILES NORTH OF COLORADO SPRINGS. THIS STORM WAS NEARLY STATIONARY. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL ELBERT COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3924 10463 3920 10450 3913 10456 3913 10476 TIME...MOT...LOC 1952Z 122DEG 1KT 3916 10465 KRIEDERMAN
Special weather statement, Jun 1, 3:44 PM MDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
344 PM MDT MON JUN 1 2015
COZ045-012230-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO-
344 PM MDT MON JUN 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ADAMS COUNTY UNTIL 430 PM
MDT...
AT 343 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LEADER...OR 30 MILES SOUTHWEST OF FORT MORGAN...MOVING NORTHEAST AT
25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SHAMROCK AND LEADER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3974 10406 3990 10414 4000 10388 4000 10371
3975 10371
TIME...MOT...LOC 2143Z 244DEG 22KT 3986 10402
KRIEDERMANSpecial weather statement, Jun 1, 6:16 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 616 PM MDT MON JUN 1 2015 COZ048-020100- LOGAN COUNTY CO- 616 PM MDT MON JUN 1 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LOGAN COUNTY UNTIL 700 PM MDT... AT 616 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES WEST OF PEETZ...OR 17 MILES SOUTHWEST OF SIDNEY...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL...WINDS IN EXCESS OF 40 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PEETZ...CROOK...PROCTOR AND TWIN BUTTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4074 10282 4085 10340 4100 10338 4100 10274 TIME...MOT...LOC 0016Z 283DEG 20KT 4096 10322 KRIEDERMAN
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 6:16 PM MDT | Special Weather Statement | BOU | Logan | 44 min |
| Jun 1, 9:48 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 27 min |
| Jun 1, 10:20 PM MDT | Areal Flood Advisory | BOU | Washington | 3 hr |
| Jun 2, 12:49 AM MDT | Special Weather Statement | BOU | Sedgwick | 41 min |
| Jun 2, 1:07 AM MDT | Areal Flood Advisory | BOU | Sedgwick | 2 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.